# SDR UIEA2018031200372

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,831 hours, 24,353 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Ws 404
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT PYLON AT PANEL 4470B WHERE SUPPORT ANGLE BRACKET ATTACHES TO WING,  THE BRACKET IS CRACKED.  REPAIRED IAW EA 180048, REV 1R.
